Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Variational and Optimal Control Problems on Unbounded Domains

About this Title

Gershon Wolansky, Technion–Israel Institute of Technology, Haifa, Israel and Alexander J. Zaslavski, Technion–Israel Institute of Technology, Haifa, Israel, Editors

Publication: Contemporary Mathematics
Publication Year: 2014; Volume 619
ISBNs: 978-1-4704-1077-3 (print); 978-1-4704-1713-0 (online)

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter